Works matching DE "INFINITE-dimensional manifolds"
Results: 204
GLOBAL MULTIDIMENSIONAL SHOCK WAVE FOR THE STEADY SUPERSONIC FLOW PAST A THREE-DIMENSIONAL CURVED CONE.
- Published in:
- Analysis & Applications, 2006, v. 4, n. 2, p. 101, doi. 10.1142/S0219530506000747
- By:
- Publication type:
- Article
Hopf Modules and Noncommutative Differential Geometry.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 1, p. 77, doi. 10.1007/s11005-006-0062-x
- By:
- Publication type:
- Article
The Existence of Finitely Additive States on Orthogonally Closed Subspaces of Incomplete Inner Product Spaces.
- Published in:
- Letters in Mathematical Physics, 2004, v. 67, n. 1, p. 75, doi. 10.1023/B:MATH.0000027689.98266.48
- By:
- Publication type:
- Article
Local Decompositions of Second Order Infinite-Dimensional Systems.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 825, doi. 10.1002/pamm.201610401
- By:
- Publication type:
- Article
Balancing Transformations for Infinite-Dimensional Control Systems.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 465, doi. 10.1002/pamm.201310225
- By:
- Publication type:
- Article
The Monge problem in Wiener space.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 45, n. 1/2, p. 101, doi. 10.1007/s00526-011-0452-5
- By:
- Publication type:
- Article
The Computable Dimension of <MATH>I</MATH>-Trees of Infinite Height.
- Published in:
- Algebra & Logic, 2004, v. 43, n. 6, p. 393, doi. 10.1023/B:ALLO.0000048828.44523.94
- By:
- Publication type:
- Article
CONVERGENCE OF THE VALUE FUNCTIONS OF DISCOUNTED INFINITE HORIZON OPTIMAL CONTROL PROBLEMS WITH LOW DISCOUNT RATES.
- Published in:
- Mathematics of Operations Research, 1993, v. 18, n. 4, p. 1006, doi. 10.1287/moor.18.4.1006
- By:
- Publication type:
- Article
Semi-infinite programming, duality, discretization and optimality conditions.
- Published in:
- Optimization, 2009, v. 58, n. 2, p. 133, doi. 10.1080/02331930902730070
- By:
- Publication type:
- Article
Generic primal-dual solvability in continuous linear semi-infinite programming.
- Published in:
- Optimization, 2008, v. 57, n. 2, p. 239, doi. 10.1080/02331930701779872
- By:
- Publication type:
- Article
Locally modelled regression and functional data.
- Published in:
- Journal of Nonparametric Statistics, 2010, v. 22, n. 5, p. 617, doi. 10.1080/10485250903089930
- By:
- Publication type:
- Article
TANGENCY COUNTEREXAMPLES IN l².
- Published in:
- Real Analysis Exchange, 2008, v. 33, n. 2, p. 443, doi. 10.14321/realanalexch.33.2.0443
- By:
- Publication type:
- Article
HOW SMALL ARE σ-POROUS SETS AND WHY ARE WE INTERESTED IN IT?
- Published in:
- Real Analysis Exchange, 2007, v. 32, p. 105
- By:
- Publication type:
- Article
Stability of Mild Solutions of Stochastic Evolution Equations with Variable Delay.
- Published in:
- Stochastic Analysis & Applications, 2003, v. 21, n. 5, p. 1059, doi. 10.1081/SAP-120022863
- By:
- Publication type:
- Article
COMPATIBLE LOCALLY CONVEX TOPOLOGIES ON NORMED SPACES: CARDINALITY ASPECTS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 96, n. 1, p. 139, doi. 10.1017/S0004972717000090
- By:
- Publication type:
- Article
ON THE DIOPHANTINE EQUATION z<sup>2</sup> = f (x)<sup>2</sup> ± f (y)<sup>2</sup>, II.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 82, n. 2, p. 187, doi. 10.1017/S0004972710000377
- By:
- Publication type:
- Article
A NOTE ON CONVOLUTION OPERATORS IN WHITE NOISE CALCULUS.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2011, v. 14, n. 4, p. 661, doi. 10.1142/S0219025711004535
- By:
- Publication type:
- Article
FEYNMAN FORMULAS FOR AN INFINITE-DIMENSIONAL 픭-ADIC HEAT TYPE EQUATION.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2011, v. 14, n. 1, p. 137, doi. 10.1142/S021902571100433X
- By:
- Publication type:
- Article
ON RELATIONS BETWEEN A PRIORI BOUNDS FOR MEASURES ON CONFIGURATION SPACES.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2004, v. 7, n. 2, p. 195, doi. 10.1142/S0219025704001578
- By:
- Publication type:
- Article
Taylor Map on Groups Associated with a II[sub 1]-Factor.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2002, v. 5, n. 1, p. 93, doi. 10.1142/S0219025702000730
- By:
- Publication type:
- Article
Renormalized Traces as a Looking Glass into Infinite-Dimensional Geometry.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2001, v. 4, n. 2, p. 221, doi. 10.1142/S0219025701000486
- By:
- Publication type:
- Article
Hypercontractivity Via Spectral Theory.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2000, v. 3, n. 1, p. 15, doi. 10.1142/S0219025700000030
- By:
- Publication type:
- Article
Whitney's Type Theorems for Infinite Dimensional Spaces.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2000, v. 3, n. 1, p. 141, doi. 10.1142/S021902570000008X
- By:
- Publication type:
- Article
Regularized Euler–Poincaré Number of the Infinite-Dimensional Torus.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 1999, v. 2, n. 4, p. 617, doi. 10.1142/S0219025799000345
- By:
- Publication type:
- Article
Stochastic Equations and Quasi-Invariance on Infinite Product Groups.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 1999, v. 2, n. 2, p. 283, doi. 10.1142/S0219025799000151
- By:
- Publication type:
- Article
An approximate Herbrand's theorem and definable functions in metric structures.
- Published in:
- Mathematical Logic Quarterly, 2012, v. 58, n. 3, p. 208, doi. 10.1002/malq.201110061
- By:
- Publication type:
- Article
RELATIVELY WEAKLY OPEN SETS IN CLOSED BALLS OF $C^*$-ALGEBRAS</fnr>This work was partially supported by Junta de Andalucía grant FQM 0199.
- Published in:
- Journal of the London Mathematical Society, 2003, v. 68, n. 3, p. 753, doi. 10.1112/S0024610703004642
- By:
- Publication type:
- Article
On the Admissible Control operators for Linear and Bilinear Systems and the Favard Spaces.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2014, v. 21, n. 4, p. 711, doi. 10.36045/bbms/1414091010
- By:
- Publication type:
- Article
COAP 2008 best paper award: Paper of M. Weiser, T. Gänzler, and A. Schiela.
- Published in:
- Computational Optimization & Applications, 2009, v. 44, n. 3, p. 521, doi. 10.1007/s10589-009-9304-z
- By:
- Publication type:
- Article
Almost-all results on the p <sup>λ</sup> problem. II.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 113, n. 1/2, p. 39, doi. 10.1007/s10474-006-0088-7
- By:
- Publication type:
- Article
Difference Operators of Sklyanin and van Diejen Type.
- Published in:
- Communications in Mathematical Physics, 2013, v. 320, n. 3, p. 851, doi. 10.1007/s00220-013-1692-3
- By:
- Publication type:
- Article
Comparison of two definitions of Besov classes on infinite-dimensional spaces.
- Published in:
- Mathematical Notes, 2014, v. 95, n. 1/2, p. 133, doi. 10.1134/S0001434614010143
- By:
- Publication type:
- Article
Besov classes on infinite-dimensional spaces.
- Published in:
- Mathematical Notes, 2013, v. 93, n. 5/6, p. 936, doi. 10.1134/S0001434613050337
- By:
- Publication type:
- Article
Infinite-dimensional quasigroups of finite orders.
- Published in:
- Mathematical Notes, 2013, v. 93, n. 3/4, p. 479, doi. 10.1134/S0001434613030152
- By:
- Publication type:
- Article
Deformation of Brody curves and mean dimension.
- Published in:
- Ergodic Theory & Dynamical Systems, 2009, v. 29, n. 5, p. 1641, doi. 10.1017/S014338570800076X
- By:
- Publication type:
- Article
Univalent functions and Diff( S)/ S.
- Published in:
- Acta Mathematica Sinica, 2012, v. 28, n. 6, p. 1233, doi. 10.1007/s10114-011-0125-5
- By:
- Publication type:
- Article
Recent trends in the numerical solution of retarded functional differential equations*.
- Published in:
- Acta Numerica, 2009, v. 18, n. 1, p. 1, doi. 10.1017/S0962492906390010
- Publication type:
- Article
Finite rank vector bundles on inductive limits of grassmannians.
- Published in:
- IMRN: International Mathematics Research Notices, 2003, v. 2003, n. 34, p. 1871, doi. 10.1155/S1073792803130553
- By:
- Publication type:
- Article
The boundary of the Young graph with Jack edge multiplicities.
- Published in:
- IMRN: International Mathematics Research Notices, 1998, v. 1998, n. 4, p. 173, doi. 10.1155/S1073792898000154
- By:
- Publication type:
- Article
Homogeneous Isotropic Turbulence: Geometric and Isometry Properties of the 2-point Velocity Correlation Tensor.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2018, v. 25, n. 4, p. 650, doi. 10.1080/14029251.2018.1503447
- By:
- Publication type:
- Article
ON THE GEODESIC FLOW ON THE GROUP OF DIFFEOMORPHISMS OF THE CIRCLE WITH A FRACTIONAL SOBOLEV RIGHT-INVARIANT METRIC.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2010, v. 17, n. 1, p. 7, doi. 10.1142/S1402925110000544
- By:
- Publication type:
- Article
Integrability analysis of regular and fractional Blackmore-Samulyak-Rosato fields.
- Published in:
- Condensed Matter Physics, 2010, v. 13, n. 4, p. 1
- By:
- Publication type:
- Article
Geometric nonlinearities in field theory, condensed matter and analytical mechanics.
- Published in:
- Condensed Matter Physics, 2010, v. 13, n. 4, p. 1
- By:
- Publication type:
- Article
The discrete KP hierarchy and the negative power series on the complex plane.
- Published in:
- Computational & Applied Mathematics, 2013, v. 32, n. 3, p. 483, doi. 10.1007/s40314-013-0031-9
- By:
- Publication type:
- Article
Locally Ф-integrable σ-martingale densitiesfor general semimartingales.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2016, v. 88, n. 2, p. 191, doi. 10.1080/17442508.2015.1052809
- By:
- Publication type:
- Article
Infinite-dimensional homotopy space forms.
- Published in:
- Forum Mathematicum, 2006, v. 18, n. 2, p. 305, doi. 10.1515/FORUM.2006.018
- By:
- Publication type:
- Article
Bounded indecomposable semigroups of non-negative matrices.
- Published in:
- Positivity, 2010, v. 14, n. 3, p. 383, doi. 10.1007/s11117-009-0024-5
- By:
- Publication type:
- Article
The Levi problem on strongly pseudoconvex G-bundles.
- Published in:
- Annals of Global Analysis & Geometry, 2010, v. 37, n. 1, p. 1, doi. 10.1007/s10455-009-9170-z
- By:
- Publication type:
- Article
THE CENTRAL POLYNOMIALS OF THE INFINITE-DIMENSIONAL UNITARY AND NONUNITARY GRASSMANN ALGEBRAS.
- Published in:
- Journal of Algebra & Its Applications, 2010, v. 9, n. 5, p. 687, doi. 10.1142/S0219498810004075
- By:
- Publication type:
- Article
An anyon model.
- Published in:
- Theoretical & Mathematical Physics, 2010, v. 165, n. 2, p. 1517, doi. 10.1007/s11232-010-0126-z
- By:
- Publication type:
- Article